# SDR DALA2018110706514

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 53,130 hours, 7,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK AT CABIN FR 73-74, -YC FOUND CORRODED. REPLACED SEAT TRACK PER SRM 51-42-11-001 AND AIRBUS DRAWING F53478007012.
